MathSciNet Relay Station
MathSciNet bibliographic data
MR94484 (20 #1001) 33.00
Arscott, F. M. Perturbation solutions of the ellipsoidal wave equation. Quart. J. Math. Oxford Ser. (2) 7 1956 161–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement